Advil Dual Action, Pain Reliever 18 Caplets

1,750.00

3 in stock

Two of the most powerful pain fighting ingredients team up for some big relief.

The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower maximum daily dose of each medication and now get up to 8-hours of powerful relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor arthritis pain, this combination will fight them all.

3 in stock

SKU: 305730147187 Category:

Description

Two of the most powerful pain fighting ingredients team up for some big relief.

The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower maximum daily dose of each medication and now get up to 8-hours of powerful relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor arthritis pain, this combination will fight them all.

Temporarily relieves minor aches and pains due to:

  • Headache
  • Toothache
  • Backache
  • Menstrual cramps
  • Muscular aches
  • Minor pain of arthritis

Active ingredient:

  • Acetaminophen 250mg….Pain reliever
  • Ibuprofen 125mg (NSAID*)…..Pain reliever
  • *nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide.

Directions:

12 years of age and older:

  • 2 caplets every 8 hours while symptoms persist.
  • Do not take more than 6 caplets in 24 hours, unless directed to by a doctor.

Under 12 years of age:

  • Ask a doctor.

 

Manufactured by USA

 

 

Reviews

There are no reviews yet.

Be the first to review “Advil Dual Action, Pain Reliever 18 Caplets”

Your email address will not be published. Required fields are marked *

Go to Top